# SDR COMA9860110

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6229302003
- Condition: Failed
- Location: Fwd Fuselage
- Part time: 8,956 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED.  REPLACED THE RADAR ANTENNA.
